# SDR USAA990467

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Part time: 48,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING UNSCHEDULED MAINTENANCE, FOUND 1.9 INCH LONG CRACK ON FUSELAGE EXTERIOR SKIN AT S17R, 5 INCH FORWARD OF STATION 747 FRAME.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
